Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 18 de abril de 2024
  

Algebro-geometric solutions of the Camassa-Holm hierarchy.

Título inglés Algebro-geometric solutions of the Camassa-Holm hierarchy.
Título español Soluciones algebro-geométricas de la jerarquía de Camassa-Holm.
Autor/es Gesztesy, Fritz ; Holden, Helge
Organización Dep. Math. Univ. Missouri, Columbia (Missouri), Estados Unidos; Dep. Math. Sci. Norwegian Univ. Sci. Technol., Trondheim, Noruega
Revista 0213-2230
Publicación 2003, 19 (1): 73-142, 61 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We provide a detailed treatment of the Camassa-Holm (CH) hierarchy with special emphasis on its algebro-geometric solutions. In analogy to other completely integrable hierarchies of soliton equations such as the KdV or AKNS hierarchies, the CH hierarchy is recursively constructed by means of a basic polynomial formalism invoking a spectral parameter. Moreover, we study Dubrovin-type equations for auxiliary divisors and associated trace formulas, consider the corresponding algebro-geometric initial value problem, and derive the theta function representations of algebro-geometric solutions of the CH hierarchy.
Clasificación UNESCO 120220
Palabras clave español Ecuación de Korteweg-de Vries ; Solitones ; Ecuaciones de evolución no lineales
Código MathReviews MR1993416
Código Z-Math Zbl 1029.37049
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es